# SDR USAA020211

- Difficulty date: June 1, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 48,991 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND FRAME CORRODED 3 INCH BY 1.5 INCH AREA, STATION 251.6 RIGHT SIDE NOSE W/W AREA.  CORROSION LEVEL 2, TASK NR C53-100-01.  FABRICATED NEW PARTS PER SRM, REPLACED OLD CHORD ANGLE PER SRM 53-00-7 FIG 204.  (M)
